# SDR LR7A2022062403150

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Loose
- Component: Inboard Flap, Lkheed
- Component part number: 3754568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5712, FOUND THE RH INBOARD FLAP LOWER SKIN WITH SEVERAL LOOSE OR ERODED FASTENERS AT CWS183R, 14 INCHES FROM THE LEADING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 57-70-10.    NR# 1000691428.
